Texas, 2004Flood in Texas, June 10 to 12, 2004
June 10 to 12, 2004 · NWS EWX · 1 event in 1 county or zone
1 flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at Jun 10, 10:25 AM CST, 35 minutes earlier.
Area forecast discussion, Jun 10, 10:25 AM CST, 35 minutes before
AREA FORECAST DISCUSSION...
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1125 AM CDT THU JUN 10 2004
.DISCUSSION...SATELLITE IMAGERY TRENDS...RADAR INFO AND COMPOSITE
FOR FORECAST INFO FOR THE AFTERNOON SHOW HIGHEST CHANCE OF RAIN FOR
EASTERN PART OF SOUTH CENTRAL TEXAS. AS A RESULT CONTINUED FLASH
FLOOD WATCH THROUGH 400 PM FOR BASTROP...BLANCO...BURNET...
CALDWELL...COMAL...FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES...
LAVACA...LEE...DE WITT...TRAVIS...WILLIAMSON AND WILSON COUNTIES.
WILL CONTINUE TREND OF LESS CHANCE OF RAIN FOR FRIDAY...KEEPING
LOW POPS OVER THE EAST PART OF SOUTH CENTRAL TEXAS.
&&
.PREVIOUS DISCUSSION...SCATTERED SHOWERS AND THUNDERSTORMS ONGOING
EASTERN AREAS. PLENTY OF MOISTURE WILL BE ACTED ON BY DAILY HEATING
AND UPPER AIR DISTURBANCES TO KEEP SCATTERED ACTIVITY GOING MAINLY
EASTERN HALF OF CWA TODAY. WITH GROUND SO WET WILL EXTEND FLASH
FLOOD WATCH TIL 4 PM FOR ALL BUT WESTERN THIRD OF THE CWA. ANOTHER
HALF INCH TO ONE INCH IN SPOTS POSSIBLE. DRYING WILL START TO MAKE
HEADWAY FRIDAY ALTHOUGH A WEAKNESS IN THE UPPER RIDGE AND PERHAPS
THE SEA BREEZE WILL LEAD TO LOW POPS MOST AFTERNOONS AND EVENINGS
FOR THE EASTERN HALF THROUGH TUESDAY. POPS PICK UP A BIT WEDNESDAY
AND THURSDAY. TEMPS WILL RUN NEAR SEASONAL NORMALS OUT WEST THE NEXT
SEVEN DAYS OR SO. HIGHS WILL CLIMB GRADUALLY CENTRAL AND EAST TO
SEASONAL LEVELS BY SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY 87 74 90 73 / 40 10 20 10
AUSTIN BERGSTROM INTL AIRPORT 87 73 90 72 / 40 10 20 10
DEL RIO INTL AIRPORT 94 76 96 76 / 05 10 10 10
SAN ANTONIO INTL AIRPORT 87 74 90 74 / 20 10 10 10
&&
.EWX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH 4 PM
CDT FOR EASTERN THIRD OF SOUTH CENTRAL TEXAS.
&&
08/19/03/26/JB
Hazardous weather outlook, Jun 10, 5:00 AM CST, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
600 AM CDT THU JUN 10 2004
TXZ171>173-183>194-202>209-217>225-228-111100-
ATASCOSA-BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DEWITT-
DIMMIT-EDWARDS-FAYETTE-FRIO-GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES-
KENDALL-KERR-KINNEY-LAVACA-LEE-LLANO-MAVERICK-MEDINA-REAL-TRAVIS-
UVALDE-VAL VERDE-WILLIAMSON-WILSON-ZAVALA-
600 AM CDT THU JUN 10 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.
.DAY ONE...
A FLOOD WATCH FOR FLASH FLOODING CONTINUES THROUGH 4 PM FOR
THE EASTERN TWO-THIRDS OF SOUTH CENTRAL TEXAS. MANY CREEKS AND
RIVERS ARE STILL IN FLOOD OR NEAR BANKFULL...WHILE LOW-LYING AREAS
HAVE STANDING WATER.
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY...BUT BE
MUCH LESS WIDESPREAD AND WITH LESS INTENSE RAINFALL THAN WEDNESDAY.
HOWEVER...INDIVIDUAL STORMS CAN STILL PRODUCE UP TO ONE-HALF INCH OF
RAIN...AND SOME ISOLATED SPOTS ALONG AND EAST OF INTERSTATE 35 COULD
STILL RECEIVE UP TO TWO INCHES OF RAIN TODAY.
.DAYS TWO THROUGH SEVEN...
EVEN FEWER SHOWERS AND THUNDERSTORMS ARE EXPECTED FRIDAY AND
SATURDAY...FOLLOWED BY DRY WEATHER SUNDAY AND MONDAY. LOW CHANCES OF
SHOWERS AND THUNDERSTORMS RETURN NEXT WEEK...BUT NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Jun 10, 10:56 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1156 AM CDT THU JUN 10 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 7 NW AUSTIN 30.38N 97.83W
06/09/2004 TRAVIS TX CO-OP OBSERVER
WATER IN HOME IN GREAT HILLS. CO-OP OBSERVER REPORTED
1.75 IN. OF RAIN IN 1.5HRS AND 3.94 IN. IN 6HRS.
&&
JBFlood, Karnes
- When
- June 10, 11:00 AM CST to June 12, 11:00 AM CST
- Where
- Karnes forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 28.906, -97.859 (the zone’s center; the record gives no point)
Cibolo Creek near Falls City crested at 28.40 feet on June 11 at 0900CST, where flood stage is 17.0 feet.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Nebraska, June 10, 2004$2.6 million · F1 · 16 events
- Tornadoes and Hail in Nebraska, June 10, 20042 injured · $221,000 · F1 · 33 events
- Hail in Kansas, June 10, 2004$860,000 · 2.5 in hail · 7 events
- Tornadoes and Flash Flooding in Illinois, June 10 to 11, 2004$5,000 · F1 · 16 events
- Flash Flooding in Texas, June 10 to 13, 2004$50,000 · 2 events
- Tornado in Illinois, June 10, 2004$16,000 · F1 · 1 event
- Tornado in Illinois, June 10, 2004$16,000 · F1 · 1 event
- Tornado in South Dakota, June 10, 2004F1 · 1 event
- Flash Flood and Hail in South Dakota, June 10, 2004$20,000 · 61 kt wind · 7 events
- Heavy Rain in Puerto Rico, June 10, 2004$24,000 · 1 event
- Damaging Winds and Heavy Rain in Iowa, June 10, 2004$18,000 · 52 kt wind · 3 events
- Tornado and Hail in Kansas, June 10, 2004F0 · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5409410.